# SDR CA060423001

- Difficulty date: March 30, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2710 · Aileron Control System
- Part: Link Assy
- Part number: 272955
- Condition: Broken
- Location: Ailerons
- Part time: 4,886 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON OUTBOARD PCU OUTPUT LINK ASSEMBLY BROKEN.  WHILE PERFORMING 5000 HOURS INSPECTION FOR  THE FLUTTER DAMPENER MAINTENANCE FOUND RT AILERON OUTBOARD PCU OUTPUT LINK ASSEMBLY BROKEN.
